# SDR USAA000136

- Difficulty date: February 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1000-1014
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-1, FOUND CORROSION AT RBL 39 STATION 1000 TO 1014 FLOOR SEAT TRACK 1 INCH BY 14 INCH CORROSION LEVEL 1.  INSTALLED NEW SEAT TRACK PER SRM 51-10-2 AND 51-30-03.  (M)
